# SDR UALA2009122403994

- Difficulty date: December 24, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 32,033 hours, 8,144 cycles
- Engine: Pwa PW4052
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processing Unit
- Condition: Malfunctioned
- Location: Fuel Indication
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL CONFIG LT -OFF-,NO "FUEL CONFIG" EICAS MSG WITH MAIN TANK UNBALANCE GREATER THAN 1500 LBS. L-R MAIN TANK WAS LOW.   BITE CHECK & RESET BEFORE REPLACING PROCESSOR.  REPLACED FQIS PROCESSOR UNIT. OPS CHECK OKAY.
